An equivalence theorem for submanifolds of higher codimensions

Tom 60 / 1995

Paweł Witowicz Annales Polonici Mathematici 60 (1995), 211-219 DOI: 10.4064/ap-60-3-211-219

Streszczenie

For a submanifold of $ℝ^n$ of any codimension the notion of type number is introduced. Under the assumption that the type number is greater than 1 an equivalence theorem is proved.

Autorzy

  • Paweł Witowicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek